# SDR 2003FA0000400

- Difficulty date: August 16, 2001
- Submitted: April 17, 2003
- Operation: General aviation
- Aircraft: N5555S
- Make and model: Cessna P210N
- Aircraft serial: P21000417
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bumper Block
- Part number: 12416308
- Condition: Debonded
- Location: Mlg
- Part time: 136 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT MAIN LANDING GEAR SHELL BUMPER DEBONDS.  THE BUMPER EDGES CURL OVER PREVENTING MAIN GEAR STRUT FROM MAKING FULL DOWN TRAVEL.  THIS CONDITION PREVENTS MAIN GEAR STRUT FROM CONTACTING DOWNLOCKS AND PROPER DOWNLOCK SWITCH ACTUATION, THEREFORE, AN UNSAFE CONDITION IT APPEARS THAT MFG MAY HAVE CHANGED THE COMPOSITION OF THE SHELL BUMPER MATERIAL WHICH DOES NOT HAVE GOOD BONDING QUALITIES.  (PHOTO)
